RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Ershov, V A

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:97
Abstract pages:213
Full texts:97
Doctor of technical sciences

http://www.mathnet.ru/eng/person48665
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1996
1. V. A. Ershov, V. A. Netes, B. P. Filin, “Calculation of Probability of Attaining the Required Capacity of a Bipolar Network Having Unreliable Elements”, Avtomat. i Telemekh., 1996, 3,  161–184  mathnet  zmath; Autom. Remote Control, 57:3 (1996), 432–450
1966
2. V. A. Ershov, “The Problem of Rerouting Connecting Paths in Switching Systems”, Probl. Peredachi Inf., 2:4 (1966),  68–77  mathnet; Problems Inform. Transmission, 2:4 (1966), 44–51

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021